# SDR ASAA9910006

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Iced Up
- Location: Nlg
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ANC - FLT 65 - WHEN SELECTING THE OFF POSITION WITH THE GEAR LEVER, THE NOSE GEAR EXTENDS.  WHEN SELECTING THE UP POSITION, THE RED NOSE GEAR LIGHT ILLUMINATES, BUT THE NOSE GEAR AND MAIN GEAR RETRACTED.  INSPECTED AND FOUND THE NOSE GEAR AND GRAVEL DEFLECTOR SLED ICED UP.  DEICED NOSE GEAR AND SKIN.  JACKED AND SWUNG GEAR, OPERATED NORMALLY.  (M)
